# SDR IPXA2021052569828

- Difficulty date: April 27, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1361-1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK BETWEEN STA 1361 - 1381 AT RBL 75.25 IS CORRODED.REPAIRED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA 1361 - 1381 AT RBL 75.25 IAW SRM 53-00-52, REPAIR 5, FIGURE 201. (MAJOR)
